# SDR SWAA2015102645327

- Difficulty date: October 10, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BRACKET ASSEMBLY TIE CRACKED AT BS 500D, STRINGER 19R.  R & R BRACKET IAW SRM & DWG.
